# SDR MASA2017102112709

- Difficulty date: October 21, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 5,881 hours, 3,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED INDICATOR SHOWING RED. REPLACED AED.
